Filters

Theme
Format
Room
Other Filters
 
 
 
 
 
Breaks
Ville de Carouge
Room 12
CICG Restaurant at First Floor
Welcome Area
Registration Area
Room 2
Room 4
Room 7
Room 8
Room 9
Room 11
Room 13
Room 14
Room 15
Room 16
Room 17
Room 18
Motta Area
Exhibition Area
Catering Area
 
7:45 AM
                                           
                                           
                                           
8:00 AM
     
Welcome Desk
8:00 AM (10 hours 30 minutes)
Registration
8:00 AM (10 hours 30 minutes)
                               
                                     
                                     
8:15 AM
                                     
                                     
                                     
8:30 AM
           
WP4 Synchronicity Private Meeting
8:30 AM (1 hour 30 minutes)
AG on Urban Environment
8:30 AM (1 hour 30 minutes)
                     
                                 
                                 
8:45 AM
                                 
                                 
                                 
9:00 AM
                   
Hackathon
9:00 AM (9 hours 30 minutes)
Exhibition
9:00 AM (3 hours 30 minutes)
 
                     
                     
9:15 AM
                     
                     
                     
9:30 AM
     
IoT Week 2017 Welcome Remarks
9:30 AM (30 minutes)
                 
                       
                       
9:45 AM
                       
                       
                       
10:00 AM
     
High Level Visions on IoT
10:00 AM (2 hours)
           
Cities Forum Private Meeting
10:00 AM (4 hours 30 minutes)
       
                         
                         
10:15 AM
                         
                         
                         
10:30 AM
         
Private Meeting: CPaas EU-Japan I
10:30 AM (2 hours 30 minutes)
             
                       
                       
10:45 AM
                           
                           
                           
11:00 AM
           
Hackathon Hands-On Workshop III
11:00 AM (2 hours)
             
                         
                         
11:15 AM
           
WISE - IoT Project VI (EU-KR Project on IoT)
11:15 AM (1 hour 45 minutes)
         
                     
                     
11:30 AM
                   
                   
                   
11:45 AM
                   
                   
                   
12:00 PM
                     
                     
                     
12:15 PM
                     
                     
                     
12:30 PM
   
Networking Lunch
12:30 PM (1 hour 30 minutes)
         
Demo Tour
12:30 PM (1 hour)
   
                 
                 
12:45 PM
                 
                 
                 
1:00 PM
                           
                           
                           
1:15 PM
                           
                           
                           
1:30 PM
   
IoT Trends in Smart Cities
1:30 PM (1 hour)
                 
Exhibition
1:30 PM (5 hours)
   
                         
                         
1:45 PM
                         
                         
                         
2:00 PM
       
Private Meeting: CPaas EU-Japan II
2:00 PM (3 hours 30 minutes)
       
               
               
2:15 PM
               
               
               
2:30 PM
                 
                 
                 
2:45 PM
   
Smart Agriculture
2:45 PM (1 hour)
         
             
             
3:00 PM
             
             
             
3:15 PM
             
             
             
3:30 PM
             
             
             
3:45 PM
Coffee Break supported by SIG
3:45 PM (30 minutes)
                     
Coffee Break supported by SIG
3:45 PM (30 minutes)
 
                       
                       
4:00 PM
                       
                       
                       
4:15 PM
   
IoT and Big Data
4:15 PM (1 hour)
       
           
           
4:30 PM
           
           
           
4:45 PM
           
           
           
5:00 PM
           
           
           
5:15 PM
               
               
               
5:30 PM
   
Smart Transportation
5:30 PM (1 hour)
           
               
               
5:45 PM
                 
                 
                 
6:00 PM
                             
                             
                             
6:15 PM
                             
                             
                             
6:30 PM
                                       
                                       
                                       
6:45 PM
                                       
                                       
                                       
7:00 PM
                                       
                                       
                                       
7:15 PM
                                       
                                       
                                       
7:30 PM
                                       
                                       
                                       
7:45 PM
                                       
                                       
                                       
8:00 PM
                                       
                                       
                                       
8:15 PM
                                       
                                       
                                       
8:30 PM
                                       
                                       
                                       
8:45 PM
                                       
                                       
                                       
9:00 PM
                                         
                                         
                                         
9:15 PM
                                         
                                         
                                         
9:30 PM
                                         
 
Schedule
You can add custom text at the top of the schedule page
Choose a preferred schedule view or leave it on auto to let Grenadine decide.
Check this box to display a view switcher (List, Tiles, Grid, Calendar) in the schedule. Otherwise, it will be hidden.
Allow users to "favorite" sessions (i.e. "add sessions to their list of favorites") to create their own personalized schedules.
This only applies to sessions that require a simple signup (i.e. sessions with limited capacity)
The "remaining capacity" only applies to sessions that require signing up or purchasing of a ticket to attend.
Will display child sessions right on the main schedule listing page. Otherwise, child sessions are only listed in a session's detail page.